# SDR COMA9610275

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE HAS HIGH NH SPEED AND LOW TORQUE.  REPLACED THE RIGHT ENGINE.
